NOTICE Notice: This is an old thread. The last post was 1180 days ago. If your post is not directly related to this discussion please consider making a new thread.
Results 1 to 6 of 6

Thread: Metronidazole Side Effects

  1. #1
    Join Date
    Jun 2013
    Location
    Maine
    Posts
    357
    scruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the rough

    Default Metronidazole Side Effects

    My daughter has began taking Metronidazole, and she reports the side effects are horrible, nausea, vomiting, etc. Wondering if anyone can offer any methods for lessening their severity...

    She is taking 500mg every 12 hours.
    Last edited by scruffydog; 08-04-2016 at 09:25 PM. Reason: added dosage

  2. #2
    Join Date
    Apr 2012
    Location
    Emerald City, OZ
    Posts
    12,084
    H20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond repute
    H20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond repute
    H20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond reputeH20shed65 has a reputation beyond repute
    Quote Originally Posted by scruffydog View Post
    My daughter has began taking Metronidazole, and she reports the side effects are horrible, nausea, vomiting, etc. Wondering if anyone can offer any methods for lessening their severity...
    Is she using alcohol in any form? This will cause a severe reaction. Could be something as simple as a Sherry used in cooking, to mouthwash containing alcohol? If you can rule out Alcohol, and she continues to have these severe side effects, please tell her to stop taking the pills until you can call her GP in the morning. If the symptoms worsen , please take her to the E.R.

    Good Luck~
    Helpful Mrs Parker Rated helpful
    Likes scruffydog liked this post
    Self Appointed Forum Moderator ==> Click HERE to REPORT Suspected TROLLING!

  3. #3
    Join Date
    Jun 2013
    Location
    Maine
    Posts
    357
    scruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the roughscruffydog is a jewel in the rough

    @H20shed65: Thank you, she was made aware of the alcohol reaction by the doctor, the pharmacy, & me, so don't believe that caused it, but I did note nausea and vomiting are the most common side effects. She took it with a meal, that might have been a bad move. She is gonna call the Dr in the morning.
    Helpful H20shed65 Rated helpful

  4. I was on 750 mg three times a day and haven't felt what you described. I was feeling sleepy a bit that's all. Didn't really matter if I took it with food or not.

  5. yeah, some people get nausea regardless. it's definitely an old drug but not one that is necessarily easy on the body to take

  6. I have been on these tablets twice for a week each time. Nothing too destressing to report really...I was queasy most of the time! Strange tingling in my hands and feet on the odd occassion.

    And do not drink alcohol on them!! Had the hangover from hell the next day after only a couple of drinks ha!

    I suppose they have to list all the side effects, but mostly they are quite rare! They are worth a shot and very effective antibiotics

  7.  
    Dear visitor, If you are looking for an online pharmacy please take a look at the following pharmacies in our Top Rated section. Each one has genuine, uncensored feedback from real users.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.